Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Lower back, hip pain that worsens on sleeping, no fever. Taken Tylenol, ibuprofen, warm compresses. Serious?

23 year old female, experiencing lower back pain seems to be focused more toward my left side. When standing it hurts, sitting hurts even more and also causes my left hip to hurt. Laying down has become the worse of all pain. This has been going on almost a week lastnight it woke me out of my sleep and haven t been able to get back to sleep. No fever . I have tried tynol, ibprohen, heat and cool. What could Should I go on into the ER?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
From your description seems to be lumbar discopathy or acute radicular syndrome, it is possible in the past you have had similar episodes or almost . If pain radiate to left hip then probably sciatic nerve affected, compressed . In this situation you must seek specialist consultation with properly imagistic exam of your lumbar aria and injectable medication of course, PO medication alone will not help. Also additionally after acute stage you need physiotherapy in specialized center twice a year to prevent recurrences.

Take care.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor